# SDR DALA2019020800845

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER AFT CORNER CLEAR VIEW WINDOW FRAME LH SIDE. (CPIL). NRC 00390: UPPER AFT CORNER WINDOW OPENING LH SIDE WAS REPAIRED PER B717-200 SRM 56-10-02-2R REPAIR 1, ER/A 575163-14 REV. ORIG., AND ETI-17-19-015 REV. ORIG. ASSOCIATED ER/A 00-575163 ADDED FOR AC 9500. (LP #0935767)
